×

zbMATH — the first resource for mathematics

Concavifiability and constructions of concave utility functions. (English) Zbl 0361.90008

MSC:
91B16 Utility theory
91B06 Decision theory
90C30 Nonlinear programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aumann, R.J., Values of markets with a continuum of traders, Econometrica, 43, 611-646, (1975) · Zbl 0325.90082
[2] Chipman, J.S.; Moore, J.C., Social utility and the gains from trade, Journal of international economics, 2, 157-172, (1972)
[3] Debreu, G., Least concave utility functions, Journal of mathematical economics, 3, 121-129, (1976) · Zbl 0361.90007
[4] de Finetti, B., Sulle stratificazioni convesse, Annali di matematica pura ed applicata, 30, 4, 173-183, (1949) · Zbl 0039.05701
[5] Fenchel, W., Convex cones, sets, and functions, mimeo., (1953), Princeton University Princeton, NJ · Zbl 0053.12203
[6] Fenchel, W., Über konvexe funktionen mit vorgeschriebenen niveaumannigfaltigkeiten, Mathematische zeitschrift, 63, 496-506, (1956) · Zbl 0074.28902
[7] Hildenbrand, W., Core and equilibria of a large economy, (1974), Princeton University Press Princeton, NJ · Zbl 0351.90012
[8] Kannai, Y., Continuity properties of the core of a market, Econometrica, 38, 791-815, (1970) · Zbl 0222.90004
[9] Kannai, Y., Approximation of convex preferences, Journal of mathematical economics, 1, 101-106, (1974) · Zbl 0288.90011
[10] Kannai, Y., Representability of preferences by utility functions, Address given in the Berkeley colloquium on mathematical economics, (1974), Aug. (Berkeley, CA)
[11] Mas-Colell, A., Continuous and smooth consumers: approximation theorems, Journal of economic theory, 8, 305-336, (1974)
[12] Moulin, H., Concave utility function associated with convex preference preorderings, Cahiers de mathématiques de la Décision, (1973), no. 7304
[13] Moulin, H., Représentation d’un préordre convexe par une fonction, d’utilité concave ou differentiable, Comptes rendus hebdomadaires des Séances de l’academie des sciences, 278, 483-485, (1974), A · Zbl 0273.46007
[14] Natanson, I.P., Theory of functions of a real variable, vol. II, (1960), Frederick Ungar New York, English translation · Zbl 0091.05404
[15] Olech, C., On the range of an unbounded vector-valued measure, Mathematical systems theory, 2, 251-256, (1968) · Zbl 0162.35501
[16] Rockafellar, R.T., Convex analysis, (1970), Princeton University Press Princeton, NJ · Zbl 0229.90020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.